I took 3 zantac by mistake. what should I do? I feel fine?
- 31 Oct 2011 by nanakidsdogs
I thought I was taking my 3 Prednisone for a rash I have and since the pills are the same color I never noticed until around dinner when I take my 1 Zantac. Oops there it was, my Prednisone right beside the other bottle. I counted them and I DEFINITELY took the wrong pills.
31 Oct 2011
Your pharmacist is very knowledgeable on something like this. Zantac is an acid reducer but it is wise to speak to someone such as the pharmacist or doctor since you take other medications.
31 Oct 2011
You should call your doctor who can decide what action, if any, needs to be taken. Alternatively you could call the National Poison Control Center at 1-800-222-1222. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on parole and took one 150mg ?
2 answers • 28 Dec 2009
If I were to drink just once with Zantac 150 will I be O.K? Will I feel any side effects? Also, if I were to not take it that day (I take it 2x a ...
1 answer • 16 Jan 2010
Her tummy has hurt for years. Not necessarily food related however. She is on an anti- anxiety medication. Her pediatrician thinks it is a stomach ...
1 answer • 9 Mar 2010
I have Gastritis and have been on Protonix and Zantac for 1 month. I have days where I feel great and then I feel nauseated and full and not hungry ...
0 answers • 24 Mar 2015